# SDR IXXA0400050S

- Difficulty date: February 12, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION FOUND CORROSION AND CRACK DAMAGE IN FUSELAGE FORWARD CTR. SECTION LOWER PLATING STA. 580.00 L-36. REPAIR WAS ACCOMPLISHED. CORROSION WAS REMOVED AND FOUND OUT OF LIMITS IAW SRM 53-2-0 PG2M. REMOVED FASTENERS AND DAMAGED SECTION IAW DWG V22-R10. PERFORMED NDT INSPECTION IAW DC8 NDT PART 6-10-01-001. FABRICATED FILLER, FINGER DOUBLER IAW DWG V22-R10.CLEANED, TREATED AND PRIMED AREA. FINGER DOUBLER & FILLER AND INSTALLED. APPLIED  PRC SEALANT TO FAYING SURFACES IAW  SRM  51-1-11 PG9.
